# SDR TSAA9827285

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: 655280737
- Condition: Failed
- Location: Flap System
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAKEOFF CONFIGURATION WARNING HORN SOUNDS WHEN THRUST LEVERS ADVANCED TO TAKEOFF POWER.  CHECKED CONDITION AND RESISTANCE CHECK NR 1 AND NR 4 EXT.  PROXIMITY SWITCH OK.  REPLACED FLAP/SLAT POSITION SWITCH UNIT MODULE.  OPERATIONAL CHECK OK PER TAKEOFF WARNING.  AIRRAFT RETURNED TO SERVICE.  (M)
